MathSciNet Relay Station
MathSciNet bibliographic data
MR246820 (40 #89) 10.21 (68.00)
Cohn, Harvey Some computer-assisted topological models of Hilbert fundamental domains. Math. Comp. 23 1969 475–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement